# SDR IXXA9800037

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND EXCESS WEAR WAS DETECTED ALONG THE LOWER AFT CARGO COMPARTMENT CUT OUT, ALONG FRAME AT FUSELAGE STATION 1160 BETWEEN LONGERONS 35 LEFT AND 35 RIGHT.  REPAIR ACCOMPLISHED BY FABRICATION AND INSTALLATION A REPAIR DOUBLER IN ACCORDANCE WITH FAA PER APPROVED DRAWING COO-8-53-049098 AND ENGINEEERING ORDER 53-DC8-789.
